Affordable Access

Access to the full text

Warning’s second theorem with relaxed outputs

Authors
  • Clark, Pete L.1
  • 1 University of Georgia, Athens, GA, United States , Athens (United States)
Type
Published Article
Journal
Journal of Algebraic Combinatorics
Publisher
Springer US
Publication Date
Sep 06, 2018
Volume
48
Issue
2
Pages
325–349
Identifiers
DOI: 10.1007/s10801-018-0836-0
Source
Springer Nature
Keywords
License
Yellow

Abstract

We present a generalization of Warning’s second theorem to polynomial systems over a finite local principal ring with restricted input and relaxed output variables. This generalizes a recent result with Forrow and Schmitt (and gives a new proof of that result). Applications to additive group theory, graph theory and polynomial interpolation are pursued in detail.

Report this publication

Statistics

Seen <100 times